Aarhus University Seal / Aarhus Universitets segl

Identities for Poincaré Polynomials via Kostant Cascades

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Identities for Poincaré Polynomials via Kostant Cascades. / Andersen, Jørgen Ellegaard; Jantzen, Jens Carsten; Pei, Du.

In: Journal of Lie Theory, Vol. 30, No. 4, 2020, p. 1131-1160.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Andersen, JE, Jantzen, JC & Pei, D 2020, 'Identities for Poincaré Polynomials via Kostant Cascades', Journal of Lie Theory, vol. 30, no. 4, pp. 1131-1160.

APA

Andersen, J. E., Jantzen, J. C., & Pei, D. (2020). Identities for Poincaré Polynomials via Kostant Cascades. Journal of Lie Theory, 30(4), 1131-1160.

CBE

Andersen JE, Jantzen JC, Pei D. 2020. Identities for Poincaré Polynomials via Kostant Cascades. Journal of Lie Theory. 30(4):1131-1160.

MLA

Andersen, Jørgen Ellegaard, Jens Carsten Jantzen and Du Pei. "Identities for Poincaré Polynomials via Kostant Cascades". Journal of Lie Theory. 2020, 30(4). 1131-1160.

Vancouver

Andersen JE, Jantzen JC, Pei D. Identities for Poincaré Polynomials via Kostant Cascades. Journal of Lie Theory. 2020;30(4):1131-1160.

Author

Andersen, Jørgen Ellegaard ; Jantzen, Jens Carsten ; Pei, Du. / Identities for Poincaré Polynomials via Kostant Cascades. In: Journal of Lie Theory. 2020 ; Vol. 30, No. 4. pp. 1131-1160.

Bibtex

@article{66656ead35064e3aa650ace245bfe734,
title = "Identities for Poincar{\'e} Polynomials via Kostant Cascades",
abstract = "We propose and prove an identity relating the Poincar{\'e} polynomials of stabilizer subgroups of the affine Weyl group and of the corresponding stabilizer subgroups of the Weyl group.",
keywords = "Affine Weyl Group, Poincar{\'e} polynomial",
author = "Andersen, {J{\o}rgen Ellegaard} and Jantzen, {Jens Carsten} and Du Pei",
year = "2020",
language = "English",
volume = "30",
pages = "1131--1160",
journal = "Journal of Lie Theory",
issn = "0949-5932",
publisher = "Heldermann Verlag",
number = "4",

}

RIS

TY - JOUR

T1 - Identities for Poincaré Polynomials via Kostant Cascades

AU - Andersen, Jørgen Ellegaard

AU - Jantzen, Jens Carsten

AU - Pei, Du

PY - 2020

Y1 - 2020

N2 - We propose and prove an identity relating the Poincaré polynomials of stabilizer subgroups of the affine Weyl group and of the corresponding stabilizer subgroups of the Weyl group.

AB - We propose and prove an identity relating the Poincaré polynomials of stabilizer subgroups of the affine Weyl group and of the corresponding stabilizer subgroups of the Weyl group.

KW - Affine Weyl Group

KW - Poincaré polynomial

UR - http://www.scopus.com/inward/record.url?scp=85091392858&partnerID=8YFLogxK

M3 - Journal article

AN - SCOPUS:85091392858

VL - 30

SP - 1131

EP - 1160

JO - Journal of Lie Theory

JF - Journal of Lie Theory

SN - 0949-5932

IS - 4

ER -